# SDR CALA2016030300137

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 26,699 hours, 9,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 158918
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, MAIN CABIN LT SIDE AT ROW 34 - 38, EMER LIGHT INOPERATIVE.  AFT REPLACED SEATS OPENED CEILING PANEL ABOVE SEAT ROW 30 TO GAIN ACCESS.  R & R BATTERY PACK M2626.
